# SDR UIEA2017050400707

- Difficulty date: April 30, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,058 hours, 13,995 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224304
- Part serial: 776761
- Condition: Malfunctioned
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR CONDITION RAM AIR INLET DOOR STUCK DURING OPERATION. RT AIR CONDITION RAM AIR INLET DOOR ACTUATOR REPLACED PER MM 21-53-03.
